# SDR SWAA2013030613389

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 53,514 hours, 42,885 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 51717623121
- Part serial: WN0211
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW (CAPT) ARCED AT LEADING EDGE NEAR ELECTRICAL CONNECTOR.  REMOVED AND REPLACED WINDOW PER M/M.
